# SDR UIEA2021111702423

- Difficulty date: November 27, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 97,466 hours, 23,161 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: CF680C2B5F604
- Part serial: 704860
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION OF LEFT ENGINE FAN CASE AT FORWARD SIDE OF KEVLAR FAN SHIELD FROM 4 OCLOCK TO 7 OCLOCK POSITION.( CLEANED THE AREA AND UPON FURTHER EVALUATION THE CORROSION ON THE #1 ENGINE FAN CASE AT FWD SIDE OF KEVLAR FAN SHIELD FRON 4 TO 7 O'CLOCK POSITION IS WITHIN LIMITS IAW B767 AMM 72-00-00-206-167-H00 PAGE 2 )
